# SDR DALA2023102308713

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION FLOOR STRUCTURE SUPPORT BTW STA. 324 TO 333 AND RBL.40 AT PASSENGER CABIN W1 AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00378 NEW FLOOR STRUCTURE SUPPORT BTW STA. 324 TO 333 AND RBL.40 WAS FABRICATED AND REPLACED PER B757-200 SRM 51-40. (0027141)
